Wavelets on the $2$-sphere: A group-theoretical approach. Antoine, J. and Vandergheynst, P. Appl. Comput. Harmon. Anal., 7(3):262-291, 1999.
bibtex   
@Article{Antoine_1999_4652,
  author = {Antoine, J.-P. and Vandergheynst, P.},
 journal = {Appl. Comput. Harmon. Anal.},
 number = {3},
 pages = {262-291},
 title = {Wavelets on the $2$-sphere: {A} group-theoretical approach},
 volume = {7},
 year = {1999},
 issn = {1063-5203},
 mrnumber = {2000i:42014},
 title_with_no_special_chars = {Wavelets on the 2sphere A grouptheoretical approach}
}
Downloads: 0